IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev CBE Conf / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Communication Behavior Engineering (CBE) [schedule] [select]

Technical Committee on Communication Quality (CQ) [schedule] [select]
Chair Hideyuki Shimonishi (NEC)
Vice Chair Jun Okamoto (NTT), Takefumi Hiraguri (Nippon Inst. of Tech.)
Secretary Kenko Ota (Nippon Inst. of Tech.), Tomotaka Kimura (Doshisha Univ.), Hiroaki Yamanaka (NICT)
Assistant Chikara Sasaki (KDDI Research), Yoshiaki Nishikawa (NEC), Takuto Kimura (NTT)

Conference Date Thu, Jan 16, 2020 09:00 - 17:40
Fri, Jan 17, 2020 09:00 - 16:30
Topics AR/VR, Broadcasting Service, Video/Voice Services Quality, High Realistic, User Behavior/Psychology, User Experience, Media Quality, Network Quality and QoS Control, Networks and Communications at Disaster, User Behavior, Machine Learning, etc. 
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (No. 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Participation Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Participant fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the participant fee page. We request the participant fee to participants who will attend the workshop(s) on CQ.

Thu, Jan 16 AM 
09:00 - 10:20
(1)
CQ
09:00-09:20 Extending depth expression capability on 3D display and its evaluation CQ2019-107 Yasuhito Sawahata, Yamato Miyashita, Kazuteru Komine (NHK)
(2)
CQ
09:20-09:40 Influence of Causal Attribution in Network Malfunction on Evaluation of Satisfaction Considering Waiting Time CQ2019-108 Sumaru Niida (KDDI Research), Kenta Tsukatsune (Tokyo Metropolitan Univ.)
(3)
CQ
09:40-10:00 Analysis of brain activities evoked by impressions of faces using fNIRS
-- Toward application to a kansei-BMI --
CQ2019-109
Nobuyasu Nakajima (TCU), Shoichi Takeda (Otemon Gakuin Univ./TCU), Shogo Kiryu (TCU)
(4)
CQ
10:00-10:20 Feature parameter extraction of kansei information in cerebral blood flow CQ2019-110 Tameyoshi Ohkoshi (TCU), Shoichi Takeda (Otemon Gakuin Univ./TCU), Shogo Kiryu (TCU), Masayuki Mori (KIT)
  10:20-10:30 Break ( 10 min. )
Thu, Jan 16 AM 
10:30 - 12:10
(5)
CQ
10:30-10:50 Evaluating the Effects of Node Sampling and Link Errors on the Effectiveness of Network Attack Strategies CQ2019-111 Sho Tsugawa, Momoko Ohtsuka (Univ. of Tsukuba)
(6)
CQ
10:50-11:10 A Study on the Effect of Triads on the Wigner's Semicircle Law of Weighted Random Networks CQ2019-112 Toyoaki Taniguchi, Yusuke Sakumoto (Kwansei Gakuin Univ.)
(7)
CQ
11:10-11:30 Design and Implementation of an Application for Automatic Evacuation Guiding with Geographical Risk Information CQ2019-113 Takanori Hara, Masahiro Sasabe, Shoji Kasahara (NAIST)
(8)
CQ
11:30-11:50 Throughput improvement by enhancing the transmission probability and estimation method for the number of contenders under p-persistent CSMA/CA CQ2019-114 Kohei Futsuki (Okayama Pref. Univ. Grad. Sch.), Hiroshi Inai, Tsuyoshi Arai, Hideaki Wakabayashi (Okayama Pref. Univ.)
(9)
CQ
11:50-12:10 An access method using fixed contention window in wireless LANs CQ2019-115 Yamato Watanabe, Hroshi Inai, Hideaki Wakabayashi, Tsuyoshi Arai (Okayama Pref. Univ.)
  12:10-13:30 Break ( 80 min. )
Thu, Jan 16 PM 
13:30 - 14:30
(10)
CQ
13:30-14:00 [Invited Talk]
The factors affecting the preference of the physical size of the motion pictures CQ2019-116
Masamitsu Harasawa, Yasuhito Sawahata, Yamato Miyashita, Kazuteru Komine (NHK), Satoshi Shioiri (Tohoku Univ.)
(11)
CQ
14:00-14:30 [Invited Talk]
A New TV Viewing Style Using AR Technology CQ2019-117
Hiroyuki Kawakita, Kazuma Yoshino, Takuya Handa (STRL, NHK)
  14:30-14:40 Break ( 10 min. )
Thu, Jan 16 PM 
14:40 - 15:40
(12)
CQ
14:40-15:10 [Invited Talk]
Assessment of Advanced Sound Systems CQ2019-118
Kazuho Ono, Satoshi Oode, Takehiro Sugimoto (NHK STRL)
(13)
CQ
15:10-15:40 [Invited Talk]
Non-invasive Functional Brain Imaging and Its Application CQ2019-119
Takeshi Ogawa (ATR)
  15:40-15:50 Break ( 10 min. )
Thu, Jan 16 PM 
15:50 - 17:40
(14) 15:50-16:30  
  16:30-16:40 Break ( 10 min. )
(15) 16:40-17:40  
Fri, Jan 17 AM 
09:00 - 10:20
(16)
CQ
09:00-09:20 A Study of Adaptive Link Rate Switching Based on Traffic Splitting Method for Power Savings CQ2019-120 Shingo Uchida, Shigetomo Kimura (Univ. of Tsukuba)
(17)
CQ
09:20-09:40 Verification on High Speed Networks for Adaptive Link Rate Switching Using MPTCP in SDN-based Networks for Power Savings CQ2019-121 Kimura Ryosuke, KImura Shigetomo (Univ of Tsukuba)
(18)
CQ
09:40-10:00 Bayesian channel selection method for LoRaWAN under unpredictable wireless channel fluctuations CQ2019-122 Daichi Kominami (Osaka Univ.), Yohei Hasegawa, Kosuke Nogami, Hideyuki Shimonishi (NEC), Masayuki Murata (Osaka Univ.)
(19)
CQ
10:00-10:20 Routing Protocol Using Network Coding for Load Balancing over UWSNs CQ2019-123 Kota Endo, Shigetomo Kimura (Univ. of Tsukuba)
  10:20-10:30 Break ( 10 min. )
Fri, Jan 17 AM 
10:30 - 11:50
(20)
CQ
10:30-10:50 Effect of server duplication on running characteristics of remotely controlled vehicles CQ2019-124 Taro Watanabe, Tomohiro Sato, Yuki nagai, Ryohei Nakamura, Hisaya Hadama (NDA)
(21)
CQ
10:50-11:10 A study on evaluation method for remote control characteristics of unmanned vehicles CQ2019-125 Tomohiro Sato, Taro Watanabe, Yuki Nagai, Ryohei Nakamura, Hisaya Hadama (NDF)
(22)
CQ
11:10-11:30 Improving multihop communications using hop-by-hop data transfer CQ2019-126 Masaya Harada, Celimuge Wu, Tsutomu Yoshinaga (UEC)
(23)
CQ
11:30-11:50 Simultaneous Transmission with Wireless LAN Broadcast CQ2019-127 Shoko Shinohara, Yasuhiko Inoue (NTT), Hitoshi Morioka (SRC Software), Yusuke Asai, Yasushi Takatori (NTT)
  11:50-13:00 Break ( 70 min. )
Fri, Jan 17 PM 
13:00 - 14:40
(24)
CQ
13:00-13:20 The Effect of Groupcast Schemes on Reliability of Large-Size Data Transmission over a Wireless LAN CQ2019-128 Akira Nagahara, Toshiro Nunome (Nagoya Inst. of Tech.)
(25)
CQ
13:20-13:40 The Effect of Quality of a Focused Viewpoint and Unfocused Viewpoints on QoE in Multi-View Video and Audio IP Transmission CQ2019-129 Masaya Nakagaito, Toshiro Nunome (Nagoya Inst. of Tech.)
(26)
CQ
13:40-14:00 A Method of Glossiness Preserving Image Coding CQ2019-130 Tomoyuki Takanashi, Midori Tanaka, Takahiko Horiuchi (Chiba Univ.)
(27)
CQ
14:00-14:20 A study sound source separation method for recorded multiple sounds CQ2019-131 Satoru Jomae, Kenko Ota, Hideaki Yoshino (NIT)
(28)
CQ
14:20-14:40 Comparisons of Different Deep Learning Algorithms for Intrusion Detection Systems CQ2019-132 Yuhao Tang, Celimuge, Tsutomu Yoshinaga (UEC)
  14:40-14:50 Break ( 10 min. )
Fri, Jan 17 PM 
14:50 - 15:20
(29)
CQ
14:50-15:20 [Invited Talk]
Development of a Mobile Wireless Link System for 4K/8K UHDTV Program Contribution CQ2019-133
Naohiko Iai (NHK)
  15:20-15:30 Break ( 10 min. )
Fri, Jan 17 PM 
15:30 - 16:30
(30) 15:30-16:30  

Announcement for Speakers
General TalkEach speech will have 15 minutes for presentation and 5 minutes for discussion.
Invited TalkEach speech will have 25 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
CBE Technical Committee on Communication Behavior Engineering (CBE)   [Latest Schedule]
Contact Address  
CQ Technical Committee on Communication Quality (CQ)   [Latest Schedule]
Contact Address Kenko Ota (Nippon Inst. of Tech.)
Hiroaki Yamanaka (NICT)
Tomotaka Kimura (Doshisha Univ.)
E-: cq_-n 
Announcement Latest information will be presented on the homepage:
http://www.ieice.org/cs/cq/jpn/


Last modified: 2020-01-15 16:53:22


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to CQ Schedule Page]   /   [Return to CBE Schedule Page]   /  
 
 Go Top  Go Back   Prev CBE Conf / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan